It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey Kuko-

I tried to drop from 3mg to 0mg over the past week, ended up feeling like i was losing my MIND, so i'm back now on 2mg and i'm going to SLOWLY taper off it.
But during those few days of nothing......it was a feeling that couldn't be described, and bcuz i wasn't VISUALLY suffering to those around me (like vomiting, or things that show people your really sick), they didn't understand how horrendous it was...and that just made it worse.
I felt like i was going insane. Couldn't sit still, but was sooo tired that i couldn't get up and do anything. Anxiety and SEVERE leg jitters....no matter how much sleeping med. i took, i couldn't get my legs to stop shaking and i couldn't sleep. It was sheer HELL!
I've tried to look up "detox off sub." to get a better idea of what happens and what to expect, but all that comes up is forums like this.....no medical info. that i can share with my hubby so he'll be a little more understanding and patient.
Anyways.....i'd be interested in learning more about why it has this affect when coming off it.....bcuz it was truely near impossible to go CT.





All times are GMT -7. The time now is 11:06 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!